On the number of unique subgraphs of a graph

R. C. Entringer, P. Erdős

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A subgraph H of a graph G is unique if H is not isomorphic to any other subgraph of G. The existence of a graph on n vertices having at least 2 n2 2-cn 3 2 unique subgraphs is proven for c > 3 2 √2 and n sufficiently large.

Original languageEnglish
Pages (from-to)112-115
Number of pages4
JournalJournal of Combinatorial Theory. Series B
Volume13
Issue number2
Publication statusPublished - Oct 1972

Fingerprint

Subgraph
Graph in graph theory
Isomorphic

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

On the number of unique subgraphs of a graph. / Entringer, R. C.; Erdős, P.

In: Journal of Combinatorial Theory. Series B, Vol. 13, No. 2, 10.1972, p. 112-115.

Research output: Contribution to journalArticle

@article{2a3db1ad82864f03a18377abf71bf162,
title = "On the number of unique subgraphs of a graph",
abstract = "A subgraph H of a graph G is unique if H is not isomorphic to any other subgraph of G. The existence of a graph on n vertices having at least 2 n2 2-cn 3 2 unique subgraphs is proven for c > 3 2 √2 and n sufficiently large.",
author = "Entringer, {R. C.} and P. Erdős",
year = "1972",
month = "10",
language = "English",
volume = "13",
pages = "112--115",
journal = "Journal of Combinatorial Theory. Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the number of unique subgraphs of a graph

AU - Entringer, R. C.

AU - Erdős, P.

PY - 1972/10

Y1 - 1972/10

N2 - A subgraph H of a graph G is unique if H is not isomorphic to any other subgraph of G. The existence of a graph on n vertices having at least 2 n2 2-cn 3 2 unique subgraphs is proven for c > 3 2 √2 and n sufficiently large.

AB - A subgraph H of a graph G is unique if H is not isomorphic to any other subgraph of G. The existence of a graph on n vertices having at least 2 n2 2-cn 3 2 unique subgraphs is proven for c > 3 2 √2 and n sufficiently large.

UR - http://www.scopus.com/inward/record.url?scp=33846039029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33846039029&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33846039029

VL - 13

SP - 112

EP - 115

JO - Journal of Combinatorial Theory. Series B

JF - Journal of Combinatorial Theory. Series B

SN - 0095-8956

IS - 2

ER -